# SDR SWAA2021092010787

- Difficulty date: August 23, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 52,700 hours, 33,462 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE DOOR PANEL 318BR HAS A SMALL CRACK AT EXTERNAL SKIN (COMPOSITE ASSY) LOCATED 13.6' FROM BOTTOM EDGE AND 7.6' FROM FWD EDGE. ; / [01] REMOVED THE DAMAGED PLIES AND PREPARED THE DAMAGED AREA TO APPLY REPAIR PLIES AT TAIL CONE ACCESS DOOR. REF B737-700 SRM 51-70-04-2R-1 PARAGRAPH 4 B AND C.; [02] VERIFIED; [03] OK TO INSTALL REPAIR; [04] INSTALLED REPAIR PLIES AND APPLIED FINISH AT TAIL CONE ACCESS DOOR. REF B737-700 SRM 51-70-04-2R-1 PARAGRAPH 4 D; E; F; G AND H.; [05] INSTALLED REPAIR PLIES AT TAIL CONE ACCESS DOOR. REF B737-700 SRM 51-70-04-2R-1 PARAGRAPH 4 .; [06] VERIFIED STEP 5  INSTALLED REPAIR PLIES AT TAIL CONE ACCESS DOOR.
